Ein Beitrag zur Mannigfaltigkeitslehre.

G. Cantor

Journal für die reine und angewandte Mathematik (1877)

  • Volume: 84, page 242-258
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Cantor, G.. "Ein Beitrag zur Mannigfaltigkeitslehre.." Journal für die reine und angewandte Mathematik 84 (1877): 242-258. <http://eudml.org/doc/148353>.

author = {Cantor, G.},
journal = {Journal für die reine und angewandte Mathematik},
pages = {242-258},
title = {Ein Beitrag zur Mannigfaltigkeitslehre.},
url = {http://eudml.org/doc/148353},
volume = {84},
year = {1877},

AU - Cantor, G.
TI - Ein Beitrag zur Mannigfaltigkeitslehre.
JO - Journal für die reine und angewandte Mathematik
PY - 1877
VL - 84
SP - 242
EP - 258
UR - http://eudml.org/doc/148353
ER -

Citations in EuDML Documents

  1. Izabela Jóźwik, Małgorzata Terepeta, Symbolika matematyczna związana z pojęciem funkcji
  2. Christian Tapp, On some philosophical aspects of the background to Georg Cantor’s theory of sets
  3. Jacqueline Boniface, Norbert Schappacher, ‘Sur le concept de nombre en mathématique’ Cours inédit de Leopold Kronecker à Berlin (1891)
  4. Hélène Gispert, Correspondance de Fréchet (1907-1926) et son apport à la théorie de la dimension (avec 3 lettres de Brouwer à Baire)

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.